# SDR IPXA3181059

- Difficulty date: December 12, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE BUZZER INOPERATIVE.  PERFORMED OPS CHECK IAW AMM 52-73-00.
